Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Had sex, taken pill. Have frequent and heavy periods. What to do?

hie doc... me and my boyfriend had we had on wednesday and i took pill on saturday morning.and after 9 to 10 days i started bleeding and on the day we had sex i completed my getting periods again in the same month that to very heavy flow and fresh blood. what should i do ?? and why is it happening??
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
Thanks for the query.
As you had intercourse on around 5th or 6th day of periods the chance of pregnancy is less.
And as you took the pill after 72 hours the protection is doubtful.
Emergency pill will alter the menstrual cycle depending on the period when you took the pill.
So the bleeding you are having could be side effect of the pill.
So you wait for few days possibly by that time bleeding will get controlled. If not consult gynecologist and take tablets to control the bleeding.
For more details you can ask me through:
Take care.
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor